# SDR J4YR201406149901

- Difficulty date: June 16, 2014
- Submitted: June 16, 2014
- Operation: General aviation
- Aircraft: N5537X
- Make and model: Beech A36
- Aircraft serial: E2531
- Aircraft time: 2,572 hours
- Engine: Cont IO550B
- Engine time: 2,572 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC65385
- Condition: Cracked
- Location: Engine
- Part time: 1,041 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, DISCOVERED THE NR 2 AND NR 6 CYLINDERS WERE CRACKED AND LEAKING ON THE EXHAUST SIDE AT AROUND THE 17TH FIN FROM THE BOTTOM.
